American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49K15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Nikolai P. Osmolovskii. Second Order Optimality Conditions in Optimal Control Problems with Mixed Inequality Type Constraints on a Variable Time Interval. Contemporary Mathematics 619 (2014) 141-155.
Book volume table of contents
View Article: PDF

[2] Diana Wenzke, Valeriya Lykina and Sabine Pickenhain. State and Time Transformations of Infinite Horizon Optimal Control Problems. Contemporary Mathematics 619 (2014) 189-208.
Book volume table of contents
View Article: PDF

[3] S. M. Aseev and V. M. Veliov. Needle Variations in Infinite-Horizon Optimal Control. Contemporary Mathematics 619 (2014) 1-17.
Book volume table of contents
View Article: PDF

[4] José Alberto Montero and Benjamin K. Stephens. On the geometry of Gross-Pitaevski vortex curves for generic data. Proc. Amer. Math. Soc. 141 (2013) 3871-3881.
Abstract, references, and article information   
View Article: PDF

[5] P. Cannarsa, H. Frankowska and E. M. Marchini. Existence and Lipschitz regularity of solutions to Bolza problems in optimal control. Trans. Amer. Math. Soc. 361 (2009) 4491-4517. MR 2506416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David Groisser. Certain optimal correspondences between plane curves, I: Manifolds of shapes and bimorphisms. Trans. Amer. Math. Soc. 361 (2009) 2959-3000. MR 2485414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Groisser. Certain optimal correspondences between plane curves, II: Existence, local uniqueness, regularity, and other properties. Trans. Amer. Math. Soc. 361 (2009) 3001-3030. MR 2485415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Francis Clarke. Necessary conditions in dynamic optimization. Memoirs of the AMS 173 (2005) MR 2117692.
Book volume table of contents   

[9] Thomas A. Ivey. Minimal curves of constant torsion. Proc. Amer. Math. Soc. 128 (2000) 2095-2103. MR 1694865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alexander Ioffe. Euler-Lagrange and Hamiltonian formalisms in dynamic optimization. Trans. Amer. Math. Soc. 349 (1997) 2871-2900. MR 1389779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] N. Caroff and H. Frankowska. Conjugate points and shocks in nonlinear optimal control. Trans. Amer. Math. Soc. 348 (1996) 3133-3153. MR 1344204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wensheng Liu and Héctor J. Sussman. Shortest paths for sub-Riemannian metrics on rank-two distributions. Memoirs of the AMS 118 (1996) MR 1303093.
Book volume table of contents   

[13] Philip D. Loewen and Harry H. Zheng. Epi-derivatives of integral functionals with applications . Trans. Amer. Math. Soc. 347 (1995) 443-459. MR 1282892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zsolt Páles and Vera Zeidan. First- and second-order necessary conditions for control problems with constraints . Trans. Amer. Math. Soc. 346 (1994) 421-453. MR 1270667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter R. Wolenski. The semigroup property of value functions in Lagrange problems . Trans. Amer. Math. Soc. 335 (1993) 131-154. MR 1156301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Sumner Byron Myers. Sufficient conditions in the problem of the calculus of variations in $n$-space in parametric form and under general end conditions . Trans. Amer. Math. Soc. 35 (1933) 746-760. MR 1501715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lawrence M. Graves. A transformation of the problem of Lagrange in the calculus of variations . Trans. Amer. Math. Soc. 35 (1933) 675-682. MR 1501709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1